# SDR 2000UALA00435

- Difficulty date: July 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 61,911 hours, 16,952 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 408844
- Condition: Leaking
- Location: Fuel Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CHRONIC CENTER TANK FUEL TRANSFER.  *S/D*  THE TRANSFER WAS FOUND TO BE THE RESULT OF LEAKAGE FROM THE LEFT MAIN TANK AND THE FOLLOWING REPAIRS WERE MADE.  THE CENTER TANK REFUEL VALVES WERE REPLACED DUE TO LEAKAGE WHEN CLOSED.  THE LEFT SURGE TANK DRAIN LINE COUPLING O-RINGS WERE REPLACED.  RESEALED SURGE TANK DRAIN LINE FLANGE FITTING AT LEFT RIB 3.  RESEALED LEFT SURGE TANK SENSOR WIRING GROMMET AT RIB 3.  THE REPAIRS WERE ACCOMPLISHED 22 JULY 00 AND SYSTEM OPERATION HAS BEEN NORMAL TO DATE.
